# SDR HNAA2018081000186

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 43,485 hours, 40,434 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE INDICATION ON EICAS IN FLIGHT,  IMMEDIATELY EXTINGUISHED,  THE FIRE EXTG CARGO  BUTTON REMAINED ILLUMINATED,   EXTINGUISHED WITH FIRE TEST ON GROUND.  PERFORMED AN OPS CHECK OF THE CARGO SMOKE INDICATION SYSTEM IAW AMM 26-15-00,  OPS CHECK GOOD. OK FOR SERVICE
